Connection

Search Results to

This is a "connection" page, showing the details of why an item matched the keywords from your search.


One or more keywords matched the following properties of Risk of thromboembolism, recurrent hemorrhage, and death after warfarin therapy interruption for intracranial hemorrhage.

PropertyValue
has major subject area list Anticoagulants; Hemorrhage; Intracranial Hemorrhages; Venous Thromboembolism; Warfarin
information resource reference Witt DM, Clark NP, Martinez K, Schroeder A, Garcia D, Crowther MA, Ageno W, Dentali F, Ye X, Hylek E, Delate T. Risk of thromboembolism, recurrent hemorrhage, and death after warfarin therapy interruption for intracranial hemorrhage. Thromb Res. 2015 Nov; 136(5):1040-4. PMID: 26454758.
label Risk of thromboembolism, recurrent hemorrhage, and death after warfarin therapy interruption for intracranial hemorrhage.

Highlights
Search Criteria
  • Intracranial Hemorrhage